# SDR ASAA2015122914552

- Difficulty date: December 29, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 31,694 hours, 9,743 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Faulted
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ON APU ATTEMPTED START IAW QRH FAULT LIGHT EXITING.  LESS THAN 5 MINUTES ATTEMPTED ANOTHER START, ANOTHER NO START, WITH FAULT LIGHT.  ACFT GROUNDED. PERFORMED FIM APU BITE CHECK, IAW MM 49-60-801.  FAULT CODE 49-41011 DISPLAYED NO FLAME SHUTDOWN, PERFORMED FIM 49-40, TASK 802.  FAULT RESET. APU, OPS CHECK GOOD.
